# SDR CA100128003

- Difficulty date: September 29, 2009
- Submitted: March 1, 2010
- Operation: General aviation
- Engine: Allsn 250C20B
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Gear
- Part number: 23035299P
- Condition: Broken
- Location: Torquemeter
- Part time: 35 hours
- Component: Gearbox, Allsn, 6894171
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) TORQUEMETER GEAR PURCHASED NEW IN THE US FOR USE IN A RENTAL GEARBOX MODULE. UPON RETURN TO SHOP AFTER LEASE WITH 35.4 HOURS, VISUAL INSP REVIELED THAT A LARGE SECTION OF GEAR HAD BROKEN OFF. SUBSEQUENT INSP AND FORENSIC ANALYSIS REVEALED A MFG DEFECT THAT LED TO THE FAILURE.
